UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2019/02/12
Kernels and point processes associated withWhittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
Authors:  Gordon Blower;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/06/03
Hankel Determinants  Painlev ́e Differential Equations  
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
Authors:  Min Chen;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2019/02/12
Random matrix models, double-time Painlevé equations, and wireless relaying Journal article
Journal of Mathematical Physics, 2013,Volume: 54,Issue: 6
Authors:  Chen Y.;  Haq N.S.;  McKay M.R.
Favorite |  | TC[WOS]:16 TC[Scopus]:18 | Submit date:2019/02/12